Losers UNlimited!

Support for people attempting to lose weight, many of whom are using Reductil
 
HomeHome  FAQFAQ  SearchSearch  RegisterRegister  MemberlistMemberlist  UsergroupsUsergroups  Log in  

Share | 
 

 Side Effects

Go down 
Go to page : 1, 2, 3  Next
AuthorMessage
Mehrtsmagic

avatar

Posts : 7
Join date : 2007-07-21
Location : Auckland

PostSubject: Side Effects   Sat Jul 28, 2007 2:00 pm

I thought we could list our side effects here - one handy place for people to get information.

So far, I am side effect free, however, yesterday I got a bad rash on my arms and hands. I am not sure it is related to being on Reductil, but given I never get rashes or allergic reactions, it makes me wonder.

I will see if I have it again.
Back to top Go down
View user profile
mattie171



Posts : 53
Join date : 2007-07-21

PostSubject: Re: Side Effects   Sat Jul 28, 2007 2:08 pm

only dry mouth for me.
Back to top Go down
View user profile
Kaye
Admin
avatar

Posts : 50
Join date : 2007-07-20
Age : 57
Location : Palmerston North

PostSubject: Re: Side Effects   Sat Jul 28, 2007 3:17 pm

Dry mouth here too! Poor mehrt - I hope the rash isnt a side effect for you!
Back to top Go down
View user profile http://losers.forumotion.com
LIN



Posts : 20
Join date : 2007-07-24

PostSubject: side effects   Sat Jul 28, 2007 4:08 pm

hiya, i got dry mouth as well, and having trouble sleeping, and heart palpitations. i am on day 5 and am on 15mg tabs. i am thinking they might be too strong for me. i am not greatly overweight. i am wondering if i should only take one every second day. any thoughts?
Back to top Go down
View user profile
kgd2



Posts : 29
Join date : 2007-07-21

PostSubject: Re: Side Effects   Sat Jul 28, 2007 4:34 pm

maybe go down to the 10 mg I am on the tens and have had no side affects and depending on how much weight I lose in the first month as to weather I go onto 15mg
Back to top Go down
View user profile
Winnie
Admin


Posts : 78
Join date : 2007-07-21
Age : 54
Location : New Zealand

PostSubject: Re: Side Effects   Sat Jul 28, 2007 7:15 pm

I have a dry mouth and sometimes dizziness , but nothing apart from that.
Back to top Go down
View user profile
Winnie
Admin


Posts : 78
Join date : 2007-07-21
Age : 54
Location : New Zealand

PostSubject: Re: Side Effects   Sat Jul 28, 2007 7:16 pm

Lin I wonder if you should try the 10 mg?


Why did the Dr put you on 15 mg to begin with?

flower
Back to top Go down
View user profile
Kaye
Admin
avatar

Posts : 50
Join date : 2007-07-20
Age : 57
Location : Palmerston North

PostSubject: Re: Side Effects   Sat Jul 28, 2007 8:12 pm

Its interesting what different doctors have done re dosage. I'm on the 15's and my dr wasn't 100% certain taht they'd be ok! However, as I said, the only side effect has been dry mouth. The first week I was on them I also felt I was getting a better quality of sleep - I do tend to sleep well, but still often find I wake up unrefreshed; however for the first week, and to a certain extent even now I feel more refreshed in teh mornings! If thats a side effect I can live with it! Cool
Back to top Go down
View user profile http://losers.forumotion.com
Mehrtsmagic

avatar

Posts : 7
Join date : 2007-07-21
Location : Auckland

PostSubject: Hmmm   Sat Jul 28, 2007 11:42 pm

still have rash on arms and hands, not quite as bad as yesterday, but was playing up this afternoon, luckilyfriends gave me some nice cream to put on.
Back to top Go down
View user profile
LIN



Posts : 20
Join date : 2007-07-24

PostSubject: winnie   Sun Jul 29, 2007 1:02 am

donknow why dr put me on 15g - maybe he thought i needed all the help i could get huh!! I reckon i would be betta off on 10mg, but dont really want the drama of seeing dr again then paying for another script. I will see how igoover the next few days - maybe my body will adjust.
Back to top Go down
View user profile
mattie171



Posts : 53
Join date : 2007-07-21

PostSubject: Re: Side Effects   Sun Jul 29, 2007 1:24 am

Smile hi LIN maybe the 15 are to strong im on 10 the DR said he wont put me on 15 i think 10 is ok 4 me
Back to top Go down
View user profile
Winnie
Admin


Posts : 78
Join date : 2007-07-21
Age : 54
Location : New Zealand

PostSubject: Re: Side Effects   Sun Jul 29, 2007 3:37 am

Lin, my Dr prescribed me the 15 mg, but I was concerned it was going to be too strong for me, so the chemist altered the strength via phoning the Dr.

Chemist said that I could go back up to the 15 mg if I want to at any stage.

Maybe you could have a chat with your chemist and see if he can do the same for you without seeing the Dr again?

flower
Back to top Go down
View user profile
kgd2



Posts : 29
Join date : 2007-07-21

PostSubject: Re: Side Effects   Sun Jul 29, 2007 3:06 pm

Dr started me on 10s gave me 3months script and put on that if I lost less than 2kgs in the first month to get 15s but as I have already lost 5kgs and its only day 13 and I have had no side affects I will happily stay with the 10s but I have a long way to go so should I need 15s later on would get them
Back to top Go down
View user profile
Winnie
Admin


Posts : 78
Join date : 2007-07-21
Age : 54
Location : New Zealand

PostSubject: Re: Side Effects   Mon Jul 30, 2007 3:27 am

Does anyone feel odd sometimes since on reductil? clown

In the evenings I feel 'odd' kinda dizzy .... tis it only me?

flower
Back to top Go down
View user profile
mattie171



Posts : 53
Join date : 2007-07-21

PostSubject: Re: Side Effects   Mon Jul 30, 2007 4:13 am

lol! winne im always dizzy.lol No only the dry mouth but it not bad today are you having enough to eat.
Back to top Go down
View user profile
Winnie
Admin


Posts : 78
Join date : 2007-07-21
Age : 54
Location : New Zealand

PostSubject: Re: Side Effects   Mon Jul 30, 2007 4:05 pm

Probably not Mattie, so I've increased the amount I eat but still low fat Very Happy

I've also increased my water intake .. so hopefully that will help

rendeer
Back to top Go down
View user profile
mattie171



Posts : 53
Join date : 2007-07-21

PostSubject: Re: Side Effects   Tue Jul 31, 2007 1:51 am

im drinking more water now and havnt got a dry mouth.
Back to top Go down
View user profile
Winnie
Admin


Posts : 78
Join date : 2007-07-21
Age : 54
Location : New Zealand

PostSubject: Re: Side Effects   Tue Jul 31, 2007 2:10 am

How much water mattie?

I had about 1 litre today and thats still not enuff affraid
Back to top Go down
View user profile
Mehrtsmagic

avatar

Posts : 7
Join date : 2007-07-21
Location : Auckland

PostSubject: Well folks   Tue Jul 31, 2007 2:32 am

I am still suffering from a rash on my arms and hands, but am coping with it, and its not getting any worse. I just keep putting some aloe on it whenever I get the itchy urge, otherwise it gets all lumpy.
But, I have no dry mouth or other symptoms which is great. Really feeling the reduced appetite now on day 5!
Back to top Go down
View user profile
mattie171



Posts : 53
Join date : 2007-07-21

PostSubject: Re: Side Effects   Tue Jul 31, 2007 2:43 am

2 litres or more.But have cut down on my coffee and tea.
Back to top Go down
View user profile
mattie171



Posts : 53
Join date : 2007-07-21

PostSubject: Re: Side Effects   Tue Jul 31, 2007 2:44 am

hope ur rash goes soon
Back to top Go down
View user profile
Winnie
Admin


Posts : 78
Join date : 2007-07-21
Age : 54
Location : New Zealand

PostSubject: Re: Side Effects   Tue Jul 31, 2007 3:09 am

Oh that rash must be a pain!-hope it passes soon!

2 litres...no wonder I'm thirsty mattie, will increase it tomorrow and hope I feel better.

rendeer
Back to top Go down
View user profile
Winnie
Admin


Posts : 78
Join date : 2007-07-21
Age : 54
Location : New Zealand

PostSubject: Re: Side Effects   Tue Jul 31, 2007 6:00 pm

I increased my portions last night and wow what a difference this morning - I must have been starving myself!

Trying to get the water down...might have a few herbal teas today as well to get the consumption up. It's so easy to drink water on a hot day , not so easy on a cold day.

Wendy flower
Back to top Go down
View user profile
Winnie
Admin


Posts : 78
Join date : 2007-07-21
Age : 54
Location : New Zealand

PostSubject: Re: Side Effects   Wed Aug 01, 2007 2:40 pm

I guessing thats as the days go by the reductil side effects will lessen as the drug gets into my system.
I remember having 2 weeks of nausea and dizziness when I first started Prozac ... then I was good as gold.

It's day 6 for me and the side effects are getting less.. so fingers crossed, cos I'd hate to have to come of reductil. affraid

Wendy Very Happy
Back to top Go down
View user profile
Winnie
Admin


Posts : 78
Join date : 2007-07-21
Age : 54
Location : New Zealand

PostSubject: Re: Side Effects   Wed Aug 01, 2007 2:40 pm

Oh and I was able to have 2 glasses of wine last night - so I must be coming right.

drunken
Back to top Go down
View user profile
Sponsored content




PostSubject: Re: Side Effects   

Back to top Go down
 
Side Effects
Back to top 
Page 1 of 3Go to page : 1, 2, 3  Next
 Similar topics
-
» Cafergot Side Effects?
» Help! bad side effects...
» Butterbur side effect
» Duromine and side effects
» Side effects of alcohol or sugar?

Permissions in this forum:You cannot reply to topics in this forum
Losers UNlimited! :: Your first category :: Your first forum-
Jump to: